# SDR SWAA2014062029238

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 56,234 hours, 44,512 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Part number: 113A4400
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER OTBD ACTUATOR UPPER HINGE ATTACH BEARING BROKEN.  R & R NR 4 SPOILER IAW AMM.
